# SDR IPXA2025061608397

- Difficulty date: June 8, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N475UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28845
- Aircraft time: 23,628 hours, 16,032 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N31111
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT-STR-ZONE 200. UPPER FUSELAGE (CROWN), STA 1200-1220 AT S-L3 PREVIOUS BLEND OUT AROUND FASTENER NOT LISTED ON MAPPING.REMOVED PAINT ON PREVIOUS BLEND OUT AREA WITH PAINT STRIPPERS IAW 757-200PF AMM 51-21-01-157-111.ACCOMPLISHED STEP 1 OF PRELIMINARY 1, E.A. #: 757-5360-27-A4010, REMOVED 1EA FASTENER IN THE BLENDED AREA PER 757-200PF SRM 51-40-02.ACCOMPLISHED STEP 2 OF PRELIMINARY 1, E.A. #: 757-5360-27-A4010. ACCOMPLISHED REPAIR PER EO-94177-REQ1 AND VT-MAE EA 757-5360-27-A4010
